| Model Number |
CNWTT4 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during a cataract surgery with intraocular lens (iol) implant procedure, the patient coughed and moved during the insertion.The lens herniated out and haptic was broken.
Additional Manufacturer Narrative
The product was not returned for analysis.Reported by cs team for iol (intraocular lens) discarded reason: patient coughed and moved during the insertion.The lens herniated out then the haptic got broken.Dr.Lei liu requested for the patient not to be charged.The root cause for the reported complaint appears to be a coincidental event that was unrelated to the product as the user facility reported that the patient coughed and moved during the insertion.The lens herniated out then the haptic got broken.Based on this information, the product did not cause/contribute to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).